# SDR QXEA2012012300016

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E SHROUD JUST INBD OF NACELLE HAS 3 WORKING RIVETS.  R & R 3 RIVETS ON LT WING LOWER T/E SHROUD INBD OF NACELLE IAW SRM 51-42-05-02-01.
